# SDR AALA20120108TUL01

- Difficulty date: January 5, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 38,564 hours, 9,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH LIGHTNING STRIKES AROUND FASTENER AT STATION 438 STRINGERS 9 AND 10 RIGHT REMOVED DAMAGE.  PERFORMED HFEC FOR CRACK INDICATION.  PERFORMED DIGITAL THICKNESS READING, .043 THICKNESS REMAINING.  PERFORMED HOLE PROBE HFEC, NO CRACK INDICATIONS.  INSTALLED DOUBLER PER SRM 53-00-01-2R 3.
